Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2019 year

Definable minimal collapse functions at arbitrary projective levels.
Journal of Symbolic Logic, 2019, vol. 84, no 1, pp. 266-289.
DOI:10.1017/jsl.2018.77
WoS Q1

Go to publication

Authors: Kanovei V., Lyubetsky V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2019
About  |  Contacts  |  The old version of this site